# SDR SWIA202163523

- Difficulty date: November 28, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE LOCATED AT RBL12.00 FS259 TO FS280 IS CRACKED      (C-CHECK RO 1/7/2022)    REMOVED AND REPLACED COCKPIT FLOOR SUPPORT ANGLE LOCATED AT RBL12.00 FS259 TO FS280 IAW CRJ700 SRM 51-42-06-001-001-A01 & DWG CC670-33052 REV -G, COMPLIED WITH TASK CARD 51-900-1002-SKY
